?

Log in

No account? Create an account

Autumn Sapphire


July 27th, 2007

YAAAAAWWWWWNNNNN @ 04:33 pm

Current Mood: tired tired
Tags: ,

I am sooo tired. Being gone all last week has left me behind in household chores, plus I still need to completely empty out my suitcases, taken them to the storage unit, and get my boys out of the storage unit (I took my BJDs over there since there wouldn't be anyone here for over a week. I don't care if other stuff gets stolen, it's all insured (as are the boys, actually), but I don't want to have to try to replace Saint-Germain or Rogerian, particularly). On top of that, my sinuses are killing me, so am dosing myself with Sudafed, which just adds to the sleepiness.

So....tomorrow will be catch up day. Laundry, uploading the pictures I took in Reno/Lake Tahoe, hopefully getting some outdoor shots with my dolls (Both BJDs and Genes), catch up on the Doctor Who episodes, start reading the new Harry Potter book. Now I'm even more tired....
 
Share  |  |

Comments

 
[User Picture Icon]
From:h_u_s_h_e_d
Date:July 28th, 2007 12:56 am (UTC)
(Link)
WAKE UP!!

hehehehe

sudafed makes you tired? o_o it's like crack, for me >.>;;; although doesn't have much affect as far as cold medicine go (but i seem to have a high resistance to cold medicines in general)
[User Picture Icon]
From:mikkirhea
Date:July 28th, 2007 04:06 am (UTC)
(Link)
Pseudoephedrine does that to me. When I used to take the old version of Tylenol Sinus, I generally had about an hour window, since they added caffeine, before I crashed. Now, I take pure pseudoephedrine and Tylenol, so don't get that little caffeine "kick" I used to get.

The new formulations (without the "eeevullll" pseudo-E) don't work for me, so I go through the rigamarole of standing in line at the pharmacy and giving my name, etc., to get the pseudo-E. Freakin' tweakers made getting cold meds a real pain.